# SDR SWIA200515970

- Difficulty date: December 6, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 11,597 hours, 8,961 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Elevator Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FO TRIM SWITCH (ELEVATOR) INOP.  REPAIRED WIRING AT FO'S TRIM SWITCH. OPERATIONAL CHECK GOOD.
